Wednesday, June 15, 2005


Having changes in the dosage is never easy.

Last night, yours truly, Missy Fatty, decided to reduce the dosage of Seroquel by 1/4 because I have been feeling like a walking zombie for the past week or so. I have also started to get hit by cognitive constipations. Amotivation, flat affect and the sense of disassociation are some other added values.

It is a good excuse to say that one should always prioritize one’s health above all other pursuits. However, there comes to a time when cost-benefit analysis needs to be reconducted and alternative measures have to be taken.

I know this is about the time when I have to recalibrate myself and refocus on my long term goals. However, please don’t ask me how I know it. It is because the delusionals just have a way of knowing. (lol )

I woke up this morning with a headache.

It could be due to the fact that I had to wake up earlier than I normally would since I had to take my daddy to the airport. It could also be the cold that I caught or the weather is too hot. It could also have been contributed by the reduced level of Seroquel in me.

When I was sitting outside of the gym, being annoyed by my headache, I all of a sudden discovered that I could think, I could feel, and, I am back living in this world.

I could feel happy and really feel that sense of happiness again!

However, little did I know that the headache was the precursor of the roller-coaster kind of emotional ups and downs that I was bound to experience for the remaining part of the day.

When I was on the exercise machine, I was happy… very happy.

The regained ability to experience feelings and to think in sentences made me feel happy…. Of course, credits might also need to be given to endorphins.

When I arrived at work, I felt the resurge of motivations… to learn, to work, and, most importantly, to seriously start looking for a job again!

At that point, I had gone from a walking zombie to a headless chicken….

Well, I am not quite sure whether it is better to be a zombie or a chicken without a head. However, I think I might vote for a decapped chick at this time. lol

The auditory hallucinations did come back and they were causing some mild annoyance. However, they did not go nuts….

After I was high on drug (ya, Seroquel it is) for about 5 hours, I started to get hit by anxiety and more anxiety. At the same time, anxiety often manifests itself in me as high level of irritability.

This is why I do not claim myself to be angelic and would rather admit myself to be a b-from-hell. This way, when I am nice to people, people would recognize my niceness due to the deviation from the norm. lol

The highlight took place when my mama and I were shopping for some shampoo and conditioner.

At some point, I started getting really irritated by my mom’s questions and talked to her in a really loud voice.

I did not want to be nasty. However, it was really difficult for me to control it.

I apologized to my mom as we were walking back home. I told her I did not mean to be so… Just the change in my brain chemistry makes it difficult for my self-control.

She listened to me… and tried to make fun of it…

However, I could not appreciate her good will… I sighed…

I know it is too lame an excuse to blame everything on brain chemistry.

What about self-control, self-determination, and all those terms depicting how one’s will could weather it all?

Unfortunately, sometimes we might have to subdue to the forces of nature (or artificial nature lol) before we can take it back to ourselves.

I don’t know how long it will take before the neurochemistry arrives to a state of homeostasis. The only thing I know is that I hope this is not to be a long wait.

No comments: